# SDR ASAA2019022648355

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 31,707 hours, 9,192 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Button
- Condition: Stuck
- Location: Radar Con Panel
- Part time: 23,439 hours, 7,770 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"WX" BUTTON ON BOTTOM OF RADAR CONTROL PANEL STUCK IN. WX MODE OPERATES REGARDLESS OF WHICH MODE BUTTON IS SELECTED. GROUNDED - YES. BUTTON BROKEN. REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL IAW 737-800 AMM 34-43-91. INSTALLATION TEST GOOD.
